# SDR SWAA2020092417989

- Difficulty date: September 1, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 46,161 hours, 24,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS AFT SEAT TRACKS ARE WORN (2 EACH).  REMOVED AND REPLACED CAPTAIN AFT SEAT TRACKS, PER AMM 25-11-11.
